# SDR UIEA2024022100110

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 111,044 hours, 22,075 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINGLET WEB SKIN (STA ZERO) EVIDENCE OF CORROSION( RH WINGLET RIB 1 WEB SURFACE (STA ZERO) WAS REPAIRED PER CMA-TLS 24-0105-03B. NO FURTHER DEFECTS NOTED. )
